Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS Wilmington, OH

December 23, 2015Switzerland County, Indiana; 4 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Dec 23, 2015, 4:40 PM EST for Switzerland County, Indiana; 4 counties in Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 4:40 PM EST (21:40 UTC)
Expired
Dec 23, 2015, 5:17 PM EST
In force
37 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:28 PM ESTTornado WatchSPC8 hr
Dec 23, 4:17 PM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WUUS51 KILN 232140
SVRILN
INC155-KYC015-041-077-187-232230-
/O.NEW.KILN.SV.W.0210.151223T2140Z-151223T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  NORTHWESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  SOUTH CENTRAL BOONE COUNTY IN NORTHERN KENTUCKY...

* UNTIL 530 PM EST.

* AT 437 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM 11 MILES SOUTHWEST OF VERSAILLES TO 13 MILES
  NORTHWEST OF LA GRANGE...MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...VEVAY...WARSAW...KENTUCKY SPEEDWAY...PLEASANT...
  FAIRVIEW...GHENT...SANDERS...SPARTA...PATRIOT...WORTHVILLE...
  PRESTONVILLE...MARKLAND...BRAYTOWN...AVONBURG...MOUNT STERLING...
  INTERSTATE 71 AT MILE MARKER 52...MOOREFIELD...INTERSTATE 71 AT
  STATE ROUTE 227 AND EAST ENTERPRISE.

THIS INCLUDES I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3874 8526 3869 8520 3891 8520 3889 8473
      3854 8495 3854 8501 3856 8501 3857 8504
      3856 8506 3858 8508 3860 8508 3858 8521
      3863 8523 3873 8533 3874 8533
TIME...MOT...LOC 2137Z 251DEG 42KT 3891 8535 3854 8556 

TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH

$$

BINAU
1 follow-up statement
950 
WWUS51 KILN 232217
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EST WED DEC 23 2015

INC155-KYC015-041-077-187-232227-
/O.CAN.KILN.SV.W.0210.000000T0000Z-151223T2230Z/
SWITZERLAND IN-GALLATIN KY-OWEN KY-CARROLL KY-BOONE KY-
517 PM EST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SWITZERLAND...GALLATIN...
NORTHWESTERN OWEN...CARROLL AND SOUTH CENTRAL BOONE COUNTIES IS
CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.

LAT...LON 3874 8526 3869 8520 3891 8520 3889 8473
      3854 8495 3854 8501 3856 8501 3857 8504
      3856 8506 3858 8508 3860 8508 3858 8521
      3863 8523 3873 8533 3874 8533

$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 4:28 PM EST, 12 minutes earlier.

Area forecast discussion, Dec 23, 4:28 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EST WED DEC 23 2015

.SYNOPSIS...
A LINE OF SHOWERS AND STORMS WILL MOVE THROUGH THE REGION THIS
AFTERNOON AND EVENING. A WEAKENING COLD FRONT WILL MOVE THROUGH
TOMORROW MORNING...STALLING SOUTHEAST OF THE AREA BY THURSDAY
EVENING. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH EARLY NEXT
WEEK WITH ADDITIONAL CHANCES FOR RAIN DEVELOPING OVER THE WEEKEND
AS THE FRONT MOVES NORTH.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SQUALL LINE IS ADVANCING MUCH QUICKER THAN ANY OF THE MODELS HAD
FORECAST...ENTERING THE FA BETWEEN 21-22Z. DECIDED TO HOLD THIS LINE
TOGETHER ACROSS THE ENTIRE CWA...AND HAVE FORECASTED IT THROUGH
THE FA BY 03Z. USING THIS SOLUTION MAKES FORECASTING THE REST OF
THE NIGHT TRICKY...SINCE THEY DONT BRING THE LINE IN UNTIL AFTER
00Z. SECOND FLY IN THE OINTMENT IS LINE SEGMENT MOVING THROUGH
WESTERN KY. HOW AND WHEN WILL IT REACH THE FA. HELD ON TO SOME
PREVAILING SHOWERS BEHIND THE LINE FOR SEVERAL HOURS...THEN BEGAN
TO DRY THING OUT FROM W TO EAST BEGINNING AROUND 04Z. EXCEPT FOR A
LINGERING 20 POP IN THE EXTREME SE...HAVE THE FA AREA DRY BY 12Z.

TEMPERATURES WILL BE NON DIURNAL TONIGHT...STAYING STEADY OR
RISING FOR THE FIRST PART OF THE TONIGHT BEFORE FALLING OFF AT
THE END. A LARGE TEMPERATURE GRADIENT SHOULD EXIST AT THE END OF
TONIGHT WITH LOWS IN THE NW COUNTIES IN THE MID 40S AND THE UPPER
50S IN THE SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
OTHER THAN A LINGERING SLIGHT CHANCE OF A SHOWER IN THE EXTREME
SOUTHEAST COUNTIES TOMORROW MORNING. THURSDAY SHOULD BE DRY. A
MIX OF CLOUDS AND SUN SHOULD ALLOW TEMPERATURES TO REMAIN WELL
ABOVE NORMAL WITH HIGHS REACHING THE MID 50S IN THE NORTHWEST AND
THE MID 60S ACROSS THE SOUTH.

WITH HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES TOMORROW INTO
THURSDAY NIGHT THE FRONT IS SHUNTED SOUTH OF THE REGION. THERE IS
A WIDERANGE IN MODEL SOLUTIONS FOR LATE THURSDAY NIGHT INTO FRIDAY
IN HOW QUICKLY THE PCPN RETURNS INTO THE FA. THE GFS AND CANADIAN
KEEP THE FA DRY THURSDAY NIGHT...WHILE THE NAM AND ECMWF BRING
SOME LIGHT PCPN IN NRN KY. THE ECMWF AND CANADIAN THEN LIFT THE
PCPN OVER THE FA FRIDAY...WHILE THE GFS AND NAM KEEP IT SOUTH OF
THE REGION. LEANED TOWARDS THE GFS SOLUTION SINCE IT IS THE MOST
CONSISTENT...DID ADD A CHANCE OF PCPN IN THE SOUTH TO COVER THE
OTHER SOLUTIONS.

ANOTHER WARM DECEMBER DAY IS FORECAST FOR CHRISTMAS. HIGHS
RANGING FROM THE MID 50S TO MID 60S.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A VERY ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE
EXTENDED PERIOD WITH A COUPLE ROBUST SYSTEMS MOVING THROUGH THE
REGION. A WARM FRONT WILL LIFT NORTHWARD THROUGH THE AREA SATURDAY
MORNING ALONG WITH STRONG WAA AND ISENTROPIC LIFT. MOISTURE
TRANSPORT WILL BE IMPRESSIVE SATURDAY INTO SUNDAY THANKS TO A 40 TO
50 KT LLJ ADVECTING IN UPPER 50S TO LOWER 60S DEW POINTS. GIVEN THAT
THE AXIS OF STRONGEST MOISTURE TRANSPORT WILL BE ORIENTED ALONG THE
FRONT...EXPECT COPIOUS AMOUNTS OF MOISTURE. PWATS SATURDAY INTO
SUNDAY WILL LIKELY INCREASE TO OVER 1.5 INCHES ACROSS OUR ENTIRE
CWA. NAEFS PWAT STANDARDIZED ANOMALIES WITHIN THE ILN CWA ARE
FORECAST TO EXCEED 3 SIGMAS AND THE MAJORITY OF THE CWA WILL ALSO
FALL WITHIN THE NAEFS MAXIMUM PWAT PERCENTILES FOR LATE
DECEMBER...NEEDLESS TO SAY A VERY IMPRESSIVE MOISTURE SIGNAL FOR
THIS TIME OF YEAR. FOCUS FOR THE HEAVIEST SHOWERS WILL BE MAINLY
ALONG THE WARM FRONT AS IT LIFTS FROM SOUTH TO NORTH ON SATURDAY.
THE FRONT WILL THEN STALL JUST NORTHWEST OF THE ILN CWA SATURDAY
NIGHT...AND DROP BACK SOUTHEASTWARD AS A COLD FRONT ON SUNDAY.
MUCAPES WILL BE A FEW HUNDRED J/KG AND FORECAST SOUNDINGS SUPPORT A
CHANCE OF THUNDER UNTIL THE COLD FRONT PUSHES THROUGH. LOCALIZED
FLOODING AND LATER ON SOME RIVER FLOODING WILL BE POSSIBLE GIVEN THE
PROLONGED PERIOD OF ANOMALOUSLY HIGH MOISTURE.

MUCH COLDER /BUT STILL ABOVE NORMAL/ AND DRIER AIR WILL STREAM IN
BEHIND THE FRONT SUNDAY NIGHT. CANNOT RULE OUT A LIGHT RAIN/SNOW MIX
IN THE FAR NORTH EARLY MONDAY MORNING BEFORE TEMPERATURES WARM AND
SUPPORT A CHANGEOVER TO RAIN DURING THE DAY MONDAY. AS THE GFS/ECMWF
BEGIN TO DIVERGE ON MONDAY HAVE GONE WITH A BLEND OF THE TWO FOR THE
REMAINDER OF THE EXTENDED PERIOD. A SURFACE LOW WILL DEVELOP OVER
THE SOUTHERN PLAINS AND LIFT INTO THE OHIO VALLEY MONDAY INTO
TUESDAY. ANOTHER SIGNIFICANT PUSH OF MOISTURE WILL ALLOW FOR MORE
WIDESPREAD SHOWERS ACROSS THE AREA MONDAY AND MONDAY NIGHT. SEEING
VERY LITTLE IF ANY ELEVATED INSTABILITY SO DO NOT EXPECT ANY THUNDER
WITH THIS SYSTEM. THEN GENERALLY SLIGHT CHANCE POPS FOR TUESDAY INTO
WEDNESDAY AS WEAK DISTURBANCES MOVE THROUGH...WITH SOME LIGHT SNOW
SHOWERS POSSIBLE TUESDAY NIGHT.

TEMPERATURES WILL START OFF WELL ABOVE NORMAL ON SATURDAY WITH
RECORD HIGHS CERTAINLY POSSIBLE GIVEN A BROAD 925 MB TEMP ANOMALY
ABOVE 2 SIGMAS SITTING OVER THE OHIO VALLEY. HIGH TEMPERATURES ON
SATURDAY WILL LIKELY BE IN THE LOW 60S NORTH AND NEAR 70 IN THE
SOUTH. WILL COOL BACK DOWN FOR THE REMAINDER OF THE PERIOD BUT STILL
REMAIN ABOVE NORMAL FOR LATE DECEMBER.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE CENTERED OVER THE MISSOURI VALLEY WILL TRACK NE TO
THE GREAT LAKES OVER NEXT 12 HRS. AN ASSOCIATED COLD FRONT WILL
PIVOT EASTWARD FROM THE LOW INTO THE REGION AFTER 00Z TONIGHT.

MAIN CONCERN THROUGH 00Z WILL BE TIGHTENING OF PRESSURE
GRADIENT...LEADING TO GRADUALLY INCREASING SOUTHERLY WINDS... WITH
GUSTS TO 30 KTS POSSIBLE AFTER 00Z. SHOWERS ACROSS SOUTHERN
INDIANA WILL GRADUALLY MOVE INTO THE REGION AFTER 21Z... AND HIGH
RESOLUTION MODELS CONTINUE TO BRING SHOWER ACTIVITY INTO WESTERN
TAF SITES OF KCVG...KLUK...KDAY...AND KILN...WITH KCMH AND KLCK
REMAINING DRY THROUGH 00Z.

AFTER LATE AFT SHOWERS... MAIN CONCERN WILL BE AN ORGANIZED AREA
OF CONVECTION WHICH IS FORECAST TO MOVE THROUGH THE AREA IN THE
00Z TO 06Z TIME FRAME. THIS FEATURE SEEMS TO BE SOMEWHAT
REFLECTED AT THE SURFACE BY A CONVERGENT PREFRONTAL TROF AXIS. THE
HIGH RESOLUTION MODELS ARE COMING INTO BETTER AGREEMENT WITH
TIMING WITH MAIN AREA OF TSRA. IN THE VERY MOIST AIRMASS... MVFR
CONDITIONS ARE LIKELY IN SHOWERS WITH IFR VISIBILITIES POSSIBLE
IN THE HEAVIER SHOWERS/STORMS. WIND GUSTS OVER 40KTS ARE POSSIBLE
WITH THE STRONGER STORMS THAT DEVELOP.

AFTER 06Z THURSDAY...TSRA IS EXPECTED TO MOVE E OF KCMH AND KLCK
FAIRLY QUICKLY AND AFOREMENTIONED FRONT WILL MOVE INTO THE AREA.
AS OF NOW...NOT MUCH ACTIVITY IS EXPECTED ALONG THE FRONT AS
FORCING WEAKENS AND THE LOW MOVES WELL AWAY FROM OUR REGION. MVFR
CIGS ARE LIKELY TO SCATTER OUT BY 12Z WITH VFR CONDITIONS AND
LIGHTER WINDS EXPECTED FOR END OF TAF PERIOD.

OUTLOOK... MVFR CONDITIONS POSSIBLE FRIDAY NIGHT INTO MONDAY AS A
FRONT AND ASSOCIATED PRECIPITATION LINGER ACROSS THE REGION.

&&

.CLIMATE...
TODAY WILL BE THE PEAK OF THE ANOMALOUSLY WARM TEMPERATURES OVER
THE MIDDLE OHIO VALLEY. 925MB TEMPERATURES ANOMALIES TODAY ARE
EXPECTED TO BE 2.0 TO 2.5 SIGMA ABOVE CLIMATOLOGY...AND THUS IT IS
NO SURPRISE THAT RECORD MAX TEMPERATURE VALUES ARE IN THE
FORECAST...EVEN WITH THE PRESENCE OF CLOUD COVER AND INCREASING
MOISTURE. THESE ANOMALIES WILL INCREASE AGAIN TO AROUND 2.0
SIGMA BY SATURDAY EVENING...AS THE FRONTAL BOUNDARY MOVES NORTH OF
THE REGION. THOUGH RECORD HIGHS ARE MOST LIKELY TODAY (WEDNESDAY)
AND SATURDAY...RECORD HIGH MINIMUM TEMPERATURES MAY ALSO BE
THREATENED AT TIMES THROUGH THE NEXT WEEK.

THE CURRENT FORECAST INCLUDES RECORD HIGHS FOR ALL THREE CLIMATE
SITES TODAY...

CVG...FORECAST 68...RECORD 66 (1933)
CMH...FORECAST 66...RECORD 62 (1933)
DAY...FORECAST 66...RECORD 59 (1957)

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS/SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...KURZ
AVIATION...KC
CLIMATE...
Hazardous weather outlook, Dec 23, 4:31 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EST WED DEC 23 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242145-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
431 PM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION LATE
THIS AFTERNOON THROUGH THE EARLY OVERNIGHT HOURS. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE. DAMAGING WIND GUSTS ARE THE
PRIMARY EXPECTED SEVERE WEATHER THREAT...BUT THERE COULD ALSO BE A
CHANCE FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RIVER FLOODING POTENTIAL WILL INCREASE OVER THE WEEKEND AND INTO
EARLY NEXT WEEK...AS SEVERAL PERIODS OF PERSISTENT RAINFALL ARE
EXPECTED TO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:09 PM ESTSevere Thunderstorm WarningILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more51 min
Dec 23, 4:27 PM ESTSevere Thunderstorm WarningILNWayne48 min
Dec 23, 4:51 PM ESTTornado WarningILNWayne24 min
Dec 23, 5:03 PM ESTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland42 min
Dec 23, 6:45 PM ESTSpecial Weather StatementILNOhio, Switzerland45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.